{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,5]],"date-time":"2026-09-05T19:11:44Z","timestamp":1788635504219,"version":"build-2803163510"},"reference-count":13,"publisher":"Korean College of Neuropsychopharmacology","issue":"2","license":[{"start":{"date-parts":[[2017,5,31]],"date-time":"2017-05-31T00:00:00Z","timestamp":1496188800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc\/4.0"}],"content-domain":{"domain":["www.cpn.or.kr"],"crossmark-restriction":true},"short-container-title":["Clin Psychopharmacol Neurosci"],"published-print":{"date-parts":[[2017,5,31]]},"DOI":"10.9758\/cpn.2017.15.2.181","type":"journal-article","created":{"date-parts":[[2017,4,28]],"date-time":"2017-04-28T00:23:42Z","timestamp":1493339022000},"page":"181-183","update-policy":"https:\/\/doi.org\/10.9758\/crossmark_policy","source":"Crossref","is-referenced-by-count":10,"title":["Dose Dependent Course of Hyperprolactinemic and Normoprolactinemic Galactorrhea Induced by Venlafaxine"],"prefix":"10.9758","volume":"15","author":[{"given":"Mehmet Akif","family":"Camkurt","sequence":"first","affiliation":[{"name":"Department of Psychiatry, Af\u015fin State Hospital, Af\u015fin, Turkey"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gizem","family":"G\u00fclpamuk","sequence":"additional","affiliation":[{"name":"Department of Psychiatry, Sel\u00e7uk University School of Medicine, Sel\u00e7uk, Turkey"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ebru","family":"F\u0131ndikl\u0131","sequence":"additional","affiliation":[{"name":"Department of Psychiatry, Kahramanmara\u015f S\u00fct\u00e7\u00fc \u0130mam University, Kahramanmara\u015f, Turkey"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rengin","family":"Elve","sequence":"additional","affiliation":[{"name":"Department of Internal Medicine, Af\u015fin State Hospital, Af\u015fin, Turkey"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"4713","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.18621\/eurj.2015.1.3.157"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.5455\/jmood.20121222120547"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.5455\/jmood.20130926044115"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1192\/bjp.147.1.87"},{"key":"ref5","doi-asserted-by":"crossref","unstructured":"Camkurt, MA, and \u015eim\u015fek, N (2015). Sertralin induced normoprolactinemic galactorrhea. J Neurobehav Sci. <em>2<\/em>, 34-35.","DOI":"10.5455\/JNBS.1423170020"},{"key":"ref6","unstructured":"Tesia, SS, Tesia, P, Gowda, MR, and Preeti, S (2012). Escitalopram induced euprolactinemic galactorrhoea. J Mood Disord. <em>2<\/em>, 15-16."},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.9758\/cpn.2015.13.3.316"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1097\/00004714-200302000-00023"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1016\/j.pnpbp.2009.03.010"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1176\/ajp.2007.164.7.1121a"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1097\/JCP.0b013e318185a719"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/0006-2952(86)90769-0"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1038\/sj.npp.1300412"}],"container-title":["Clinical Psychopharmacology and Neuroscience"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/pdf.medrang.co.kr\/CPN2\/2017\/015\/cpn015-02-12.pdf","content-type":"unspecified","content-version":"tdm","intended-application":"text-mining"},{"URL":"http:\/\/pdf.medrang.co.kr\/CPN2\/2017\/015\/cpn015-02-12.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2017,6,25]],"date-time":"2017-06-25T15:37:32Z","timestamp":1498405052000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.cpn.or.kr\/journal\/view.html?doi=10.9758\/cpn.2017.15.2.181"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,5,31]]},"references-count":13,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2017,5,31]]}},"alternative-id":["10.9758\/cpn.2017.15.2.181"],"URL":"https:\/\/doi.org\/10.9758\/cpn.2017.15.2.181","relation":{},"ISSN":["1738-1088","2093-4327"],"issn-type":[{"value":"1738-1088","type":"print"},{"value":"2093-4327","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017,5,31]]},"assertion":[{"value":"http:\/\/www.cpn.or.kr\/journal\/view.html?doi=10.9758\/cpn.2017.15.2.181","URL":"http:\/\/www.cpn.or.kr\/journal\/view.html?doi=10.9758\/cpn.2017.15.2.181","name":"the_journal","label":"Clinical Psychopharmacology and Neuroscience","group":{"name":"multiple_resolution","label":"Full text available at:"}},{"value":"2016-02-22","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2016-03-19","order":1,"name":"revised","label":"Revised","group":{"name":"publication_history","label":"Publication History"}},{"value":"2016-04-03","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2017-05-31","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}},{"value":"\u00a9 2017 The Korean College of Neuropsychopharmacology","name":"copyright","label":"Copyright","group":{"name":"Copyright_and_licensing","label":"Copyright and Licensing"}},{"value":"This is an Open-Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http:\/\/creativecommons.org\/licenses\/by-nc\/4.0) which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited.","name":"license","label":"License","explanation":{"URL":"http:\/\/creativecommons.org\/licenses\/by-nc\/4.0"},"group":{"name":"Copyright_and_licensing","label":"Copyright and Licensing"}}]}}